# SDR AALA201512109011

- Difficulty date: December 9, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 17,311 hours, 8,889 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Circuit Breaker
- Part number: ABS162928A0
- Condition: Tripped
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED, ACFT WAS GNDED.  AT CRUISE, CTR TANK PUMP 2 FAULTED WITH PUMP 1 INOPERATIVE & ON MEL, RESULTING IN TRAPPED FUEL IN CTR TANK.  LANDED WITH NO INCIDENTS.  FOUND GFI 70QA TRIPPED, ACCOMPLISHED TSM 28-21-00-810-818, NO FURTHER ISSUES FOUND WITH BOOST PUMP OR WIRING.  REPLACED GFI 70QA & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, MANUAL & AUTO FUEL TRANSFER, IAW AMM 28-21-00.
